# SDR CALA9801272

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te  Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT WING INBOARD FLAP OUTBOARD CABLE ATTACH RIB (MIDFLAP).  THE MIDFLAP WAS REMOVED AND REPLACED IAW WORK CARD 07-5750-1-4703.
